# SDR AALA201708149010

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 50,263 hours, 14,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Part serial: 9301
- Condition: Malfunctioned
- Location: Emergency Lights
- Part time: 2,524 hours, 611 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS IN THE FIRST CLASS ARE DIM.  REMOVED AND REPLACED BATTERY PACK AND CHARGING MODULE AT M10798 IAW AMM 33-51-07.  OPS CHECKED GOOD.
